MathSciNet Relay Station
MathSciNet bibliographic data
MR1954290 34B15 (34C23)
Rynne, Bryan P. Global bifurcation for $2m$th-order boundary value problems and infinitely many solutions of superlinear problems. J. Differential Equations 188 (2003), no. 2, 461–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement